Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2020 / Article

Corrigendum | Open Access

Volume 2020 |Article ID 8128513 | https://doi.org/10.1155/2020/8128513

H. O. Bakodah, M. A. Banaja, A. A. Alshaery, A. A. Al Qarni, "Corrigendum to “Numerical Solution of Dispersive Optical Solitons with Schrödinger-Hirota Equation by Improved Adomian Decomposition Method”", Mathematical Problems in Engineering, vol. 2020, Article ID 8128513, 1 page, 2020. https://doi.org/10.1155/2020/8128513

Corrigendum to “Numerical Solution of Dispersive Optical Solitons with Schrödinger-Hirota Equation by Improved Adomian Decomposition Method”

Received09 Aug 2020
Accepted10 Aug 2020
Published18 Sep 2020

In the article titled “Numerical Solution of Dispersive Optical Solitons with Schrödinger-Hirota Equation by Improved Adomian Decomposition Method” [1], there was a missing affiliation for the author A. A. Al Qarni. The corrected authors’ list and affiliations are shown above.

References

  1. H. O. Bakodah, M. A. Banaja, A. A. Alshaery, and A. A. Al Qarni, “Numerical solution of dispersive optical solitons with Schrödinger-Hirota equation by improved adomian decomposition method,” Mathematical Problems in Engineering, vol. 2019, Article ID 2960912, 6 pages, 2019. View at: Publisher Site | Google Scholar

Copyright © 2020 H. O. Bakodah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views104
Downloads203
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.